# SDR DHL2003745007

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE SELECTED TO OFF, POSITION "R GEAR DOOR" LIGHT ON S/O PANEL ILLUMINATED AND RED GEAR DOOR LIGHT ON FORWARD PANEL ILLUMINATED - PERFORMED ABNORMAL PROCEDURES PER AOM, LIGHTS EXTINGUISHED.   RT MLG DOOR WARNING SWITCH INSPECTED AND CLEANED. SYSTEM TESTED IAW M/M 32-62-11, WITH NO DEFECTS.
